# SDR CALA2018011300184

- Difficulty date: January 13, 2018
- Submitted: January 14, 2018
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 89,151 hours, 21,505 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Message
- Condition: False Activation
- Location: Lt Ovrwng Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT WING SLIDE EICAS FOR THE LEFT WING SLIDE DOOR IS NOT LATCHED.  THE LT WING SLIDE EICAS WITH SPOILERS EXTENDED. WITH SPOILERS STOWED EICAS MESSAGE EXTINGUISHED.  INSPECTED SLIDE COMPARTMENT DOOR. LATCH IS OK IAW 52-71-0 0-825-211.
